# SDR SIMA951291

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 3012001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING LINE CHECK, MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN THE FORWARD PART OF THE CABIN FLASHING.  BATTERY PACK FOR POWER SUPPLY 43WL WAS REMOVED AND REPLACED.  OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.  (X)
